Discussions that mention tenoretic

High & Low Blood Pressure board


Hello everyone! I need your advice. I am on tenoretic-beta blocker and diueretic. My bp is still fairly high last check it was 160/98. But I have been unable to lose weight..and yes I am on a low calorie diet and excercise for an hour six days a week. Previous to trying this beta blocker I had lost weight easily. I have about 30 to lose and have been at a plateau for a year now..Everything I read points this beta blocker and :mad: lack of being able to get my target hear rate up..Has anyone experienced this, and should I switch to something else. I tried an ace inhibitor and got a cough. Also tenoretic makes me kind of tired-but my dr. said I was crazy that isnt a side effect.
[QUOTE]Also tenoretic makes me kind of tired-but my dr. said I was crazy that isnt a side effect.

Lordy, any doctor who doesn't know the atenolol makes MOST people tired should stop prescribing it until he reads the package insert. Seems maybe time for a new doctor.

Yep, heart rate will be suppressed and thus the effectiveness of fat burning during exercise will be lessened. (Heart's favorite food is fatty acids.)

I just read that one of the beta receptors, β-3, causes lipolysis or stored fat breakdown. If this beta receptor is BLOCKED, bodyfat breakdown is inhibited.

You found what many of us have found (and our doctors dont believe 0): beta blockers make it easy to get or stay fat.:angel:

HOORAY: I got the β coding correct on the first try! :D